Accueil > Résultats de la recherche > Suite de la publication

Characterizations of holomorphically fillable contact structures on T2-bundle over S1

In this notes we give an estimation up to isotopy of the number of holomorphically fillable contact structures on T2-bundle over S1, with periodic monodromy matrix A in SL2(Z) satisfying tr(A) = 2


Auteur(s) : Hamidou Dathe, Cheikh Khoulé
Pages : 25-32
Année de publication : 2012
Revue : Journal des Sciences et Technologies
N° de volume : 10, Number 1
Type : Article
Mise en ligne par : KHOULE Cheikh